# SDR CA970910001

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1145800501
- Condition: Cracked
- Location: Hyd System
- Part time: 983 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, A HYDRAULIC LEAK WAS FOUND COMING FROM THE FLARE OF THE HYDRAULIC LINE GOING FROM THE FILLER NECK TO THE POWER PACK.  CRACK LINE WAS REPLACED.
